MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE-PRO NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE-PRO NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4234
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: additional phone number - (b)(6).H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that non-narcotic was drawn up on the opposite side of the plunger resulting in a loss of medication to the patient.There was a patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21057850
Report Number1217052-2025-00003
Device Sequence Number20820166
Product Code FMI
UDI-Device Identifier20351688048803
UDI-Public(01)20351688048803(17)260126(10)4096059
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Catalogue Number4234
Device Lot Number4096059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown